# SDR IXXA0100030

- Difficulty date: March 15, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Sta 857
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED AT LONGERON END FITTING LOCATED AT FUSELAGE STATION 857, LONGERON 1. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND ISTALLATION NEW END FITTING IN ACCORDANCE WITH DACO DRAWING 4750521 AND ENGINEERING ORDER 53-DC8-1784.
